@thegreattonsil thank you my friend! I will give this a try!
Member has chosen to not make this information public.
Member not yet following any Pages.
@thegreattonsil I guess technically yes I had stopped the Vancomycin for the c-diff infections in late May and my GI pains started on 8/24 so technically it was in the 3 months prior to my new pain. I just realized that after I initially replied to you.
Help! I have pain in upper left abdomen and sometimes in the upper center area as well. Its gnawing and escalates as the day progressed. Sometimes its accompanied by nausea, vomiting and watery diahrria, but not always. I have bloating as well. Symptoms often ease up at night when I go to bed. I have no gall bladder and upper and lower endoscopy have revealed nothing. I've not noticed any difference with particular foods. Tried elimination diets. This started 3 months ago. I am 40. Thanks in advance for any advice.